# SDR SWIA202162338

- Difficulty date: June 16, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE RH AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBD, MID, OUTBD) ON RH AILERON PER AMM   (C-CHECK RO 11-05-2021)   REMOVED AND REPLACED WORN BUSHINGS AND BEARINGS AT RH AILERON REF CRJ 700 AMM 20-31-00-400-804-A01 FOR BEARINGS AND CRJ 700 AMM 20-31-00-400-802-A01 FOR 2 EA. BUSHINGS AND REO 670-57-61-107 REV-B DATED 2019-01-14 FOR 2 EA. FABRICATED BUSHINGS
